# SDR SWIA200514788

- Difficulty date: March 22, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 15,012 hours, 13,089 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 860D10018
- Part serial: 468
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AFTER LANDING.  REPLACED FECU WITH SERVICEABLE UNIT IAW CRJ MM 27-51-05.
